# SDR FDEA201004161211

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249662
- Condition: Cracked
- Location: Ws 171
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FALSE SPAR AT NR 8 SPOILER ATTACHMENT, WS 171.  REMOVED DOUBLER, TRIMMED WEB 12.2500" X 9.5",  LOWER CHORD 20.5"  LONG  IAW  DWG NR SR27-57-038 REV C.  FABRICATED CHORD SPLICE ANGLES FROM 7075 - 0 .071"  X 6"  X 14"   (2) RADIUS FILLERS FROM 7075 T6  .160"  X 2"  X .7500",  DOUBLER FROM 2024 T3 .050" X 12" X 9"  WEB FROM 7075 T6 .032" X 12.2500" X .090",  CHORD FROM BAC1514-1437  7075 T6511  20.33"   LONG,  STRAP FROM 7075 T6 .090" X  11.5" X 1.7500"  IAW DWG NR SR27-57-038.  INSTALLED CHORD SPLICE ANGLES, RADIUS FILLERS, DOUBLER, WEB, CHORD AND STRAP IAW DWG NR 27-57-038 AND SRM 51-30-2, REV 102.
